# SDR 0102046305

- Difficulty date: April 2, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 49,509 hours, 6,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H-check found corrosion on crown of seat track at BS 1080 LBL 12.  Repaired per EA 63-182922.
